Osaka Journal of Mathematics

On free boundary Plateau problem for general-dimensional surfaces

Nobumitsu Nakauchi

Full-text: Open access

Article information

Source
Osaka J. Math., Volume 21, Number 4 (1984), 831-841.

Dates
First available in Project Euclid: 19 January 2008

Permanent link to this document
https://projecteuclid.org/euclid.ojm/1200777740

Mathematical Reviews number (MathSciNet)
MR765359

Zentralblatt MATH identifier
0561.49030

Subjects
Primary: 49F10

Citation

Nakauchi, Nobumitsu. On free boundary Plateau problem for general-dimensional surfaces. Osaka J. Math. 21 (1984), no. 4, 831--841. https://projecteuclid.org/euclid.ojm/1200777740


Export citation